10 results for integral inequality.

Parameters for your search query:
Keyword    integral inequality

Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Inequalities of the Hermite-Hadamard Type for Harmonically Quasi-Convex Functions
Turkish Journal of Analysis and Number Theory. 2017, 5(6), 226-229. DOI: 10.12691/tjant-5-6-4
Pub. Date: December 06, 2017Views: 3502Downloads: 2329
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Integral Inequalities for -Times Differentiable - Convex Functions in the First Sense
Turkish Journal of Analysis and Number Theory. 2017, 5(2), 63-68. DOI: 10.12691/tjant-5-2-4
Pub. Date: February 18, 2017Views: 4463Downloads: 3108
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Integral Inequalities of the Hermite-Hadamard Type for Strongly Quasi-convex Functions
Turkish Journal of Analysis and Number Theory. 2016, 4(5), 132-134. DOI: 10.12691/tjant-4-5-2
Pub. Date: October 09, 2016Views: 4429Downloads: 3148
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some New Ostrowski Type Inequalities for Co-Ordinated Convex Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(5), 176-182. DOI: 10.12691/tjant-2-5-4
Pub. Date: October 19, 2014Views: 8010Downloads: 4347Citations: 8
Open AccessArticle
Export: RIS | BibTeX | EndNote
Hermite-Hadamard Type Inequalities for (m, h1, h2)-Convex Functions Via Riemann-Liouville Fractional Integrals
Turkish Journal of Analysis and Number Theory. 2014, 2(1), 23-28. DOI: 10.12691/tjant-2-1-6
Pub. Date: March 23, 2014Views: 9856Downloads: 5304Citations: 4
Open AccessArticle
Export: RIS | BibTeX | EndNote
On The Hermite- Hadamard-Fejér Type Integral Inequality for Convex Function
Turkish Journal of Analysis and Number Theory. 2014, 2(3), 85-89. DOI: 10.12691/tjant-2-3-6
Pub. Date: July 10, 2014Views: 10826Downloads: 5890Citations: 12
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Generalizations of Integral Inequalities of Hermite-Hadamard Type for n-Time Differentiable Functions
Turkish Journal of Analysis and Number Theory. 2015, 3(2), 43-48. DOI: 10.12691/tjant-3-2-2
Pub. Date: April 24, 2015Views: 6134Downloads: 4675
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Integral Inequalities of Hermite-Hadamard Type for Functions Whose n-times Derivatives are (α,m)-Convex
Turkish Journal of Analysis and Number Theory. 2014, 2(4), 140-146. DOI: 10.12691/tjant-2-4-7
Pub. Date: September 10, 2014Views: 9501Downloads: 5078
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Results on Hermite-Hadamard Type Inequality through Convexity
Turkish Journal of Analysis and Number Theory. 2014, 2(2), 53-59. DOI: 10.12691/tjant-2-2-5
Pub. Date: April 28, 2014Views: 9057Downloads: 4703Citations: 3
Open AccessArticle
Export: RIS | BibTeX | EndNote
Some Generalized Hermite-Hadamard Type Inequalities for Quasi-Geometrically Convex Functions
American Journal of Mathematical Analysis. 2013, 1(3), 48-52. DOI: 10.12691/ajma-1-3-5
Pub. Date: December 17, 2013Views: 8537Downloads: 4239
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals


Article Types